Advanced Search
MyIDEAS: Login to save this article or follow this journal

Announcements and Credibility of Monetary Policy

Contents:

Author Info

  • Schultz, Christian

Abstract

An infinitely repeated monetary policy game a la R. Barro and D. Gordon (1983) is considered. Before the game starts the government announces a policy rule. If there is a slight probability that government is honest and a slight probability that the government makes mistakes, then a sufficiently patient government will have average loss close to its commitment loss in all sequentially rational equilibria of the infinitely repeated game. Copyright 1996 by Royal Economic Society.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://links.jstor.org/sici?sici=0030-7653%28199610%292%3A48%3A4%3C673%3AAACOMP%3E2.0.CO%3B2-F&origin=bc
File Function: full text
Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Oxford University Press in its journal Oxford Economic Papers.

Volume (Year): 48 (1996)
Issue (Month): 4 (October)
Pages: 673-80

as in new window
Handle: RePEc:oup:oxecpp:v:48:y:1996:i:4:p:673-80

Contact details of provider:
Postal: Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK
Fax: 01865 267 985
Email:
Web page: http://oep.oupjournals.org/

Order Information:
Web: http://www.oup.co.uk/journals

Related research

Keywords:

Other versions of this item:

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. R. Cellini & L. Lambertini, 2003. "On the Dynamic Consistency of Optimal Monetary Policy," Working Papers 463, Dipartimento Scienze Economiche, Universita' di Bologna.
  2. Cem Mehmet Baydur & Bora Suslu & Selahattin Bekmez, 2004. "The independence of central bank in view of Rogoff: The Turkish experience," European Research Studies Journal, European Research Studies Journal, vol. 0(1-2), pages 143-.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:oup:oxecpp:v:48:y:1996:i:4:p:673-80. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Oxford University Press) or (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.